# SDR FDEA201306141288

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION, OPEN HOLE INSPECTION CARRIED OUT AND FOUND NR 7 LOWER CARGO DOOR FRAME SUPPORT FITTING HOLE "C" WITH CRACK INDICATION AT 12 O'CLOCK POSITION (PLAIN VIEW) AND APPROX 0.080" IN LENGTH.  R & R IAW SRM 51-31-01, REV 52 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
